Last Activity:
Mar 21, 2016
Dec 14, 2015
Trophy Points:

Post Ratings

Received: Given:
Like 0 0
Agree 0 0
Helpful 0 0
Hug 0 0
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0


Member, Female

Joolslee was last seen:
Mar 21, 2016
    1. There are no messages on Joolslee's profile yet.
  • Loading...
  • Loading...
  • About

    Tinnitus Since:
    Cause of Tinnitus:
    Chemotherapy (Docetaxel)
    I've had mild episodes of tinnitus all my adult life triggered by over-tiredness usually, but they were fleeting and not too intrusive.
    Then in October 2014 I underwent my fourth cycle of chemotherapy and a different drug was used from the first three cycles. Docetaxel. That same day I almost completely lost my hearing in both ears and had other effects that led to me being hospitalised twice. I was told I'd had an extreme toxic reaction to the drug. My hearing started to return after a few days but it was accompanied by a high pitched whistle in both ears that has plagued me ever since. It's the first thing I hear on waking and the last thing I hear before sleeping. I can only fall asleep if I have music on by my bed.
    I definitely think my hearing has deteriorated from what it was before as well.
    My oncologist advised that some nerve damage caused by chemotherapy can be temporary but as my tinnitus is still with me over one year on it is almost certainly permanent and unlikely to improve.
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.